| Model Number |
LNQ11 |
| Medical Device Problem Code |
Failure to Interrogate (1332)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) was unable to be interrogated due to the device battery which is no longer functional.It was noted that the device was implanted for greater than its expected longevity.The icm remains in use.No patient complications have been reported as a result of this event.